MAUDE Adverse Event Report: RICHARD WOLF GMBH HYSAFE; GRASP. FORCEPS INSERT 5FR WL 340MM

RICHARD WOLF GMBH HYSAFE; GRASP. FORCEPS INSERT 5FR WL 340MM
Model Number 86426508
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a hysteroscopy biopsy, the healthcare physician was unable to take a sample of tissue or polyps using the instrument.There is no report of injury or unacceptable risks, however the planned procedure could not be completed since there was no back-up device.Later, the patient was referred to another healthcare physician.

Brand Name
HYSAFE
Common Device Name
GRASP. FORCEPS INSERT 5FR WL 340MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
MDR Report Key23468859
Report Number1418479-2025-00013
Device Sequence Number8890474
Product Code OCZ
UDI-Device Identifier04055207027790
UDI-Public04055207027790
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
Report Date (Section F) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86426508
Device Catalogue Number8642.6508
Device Lot Number4500309024
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2025
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8083.001 / LOT# 4500274682HANDLE WITH PROTECTION
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/04/2025